Dikran Dikranjan
Dikran Dikranjan
Professore di matematica, Udine University
Підтверджена електронна адреса в uniud.it - Домашня сторінка
Назва
Посилання
Посилання
Рік
Categorical structure of closure operators: with applications to topology, algebra and discrete mathematics
D Dikranjan, W Tholen
Springer Science & Business Media, 2013
3092013
Topological groups
D Dikranjan
Encyclopedia of General Topology, 359-364, 2003
3092003
Closure operators I
D Dikranjan, E Giuli
Topology and its Applications 27 (2), 129-143, 1987
2291987
Algebraic entropy for abelian groups
D Dikranjan, B Goldsmith, L Salce, P Zanardo
Transactions of the American Mathematical Society 361 (7), 3401-3434, 2009
932009
Closure operators II
D Dikranjan, E Giuli, W Tholen
Proceedings of the Conference in Categorical Topology (Prague, 1988) World …, 1989
891989
Categorical Structure of Closure Operators, with Applications to Topology
D Dikranjan, W Tholen
Algebra and Discrete Mathematics, Kluwer Academic Publishers, Dordrecht 1, 1995
741995
Answer to Raczkowski's questions on convergent sequences of integers
G Barbieri, D Dikranjan, C Milan, H Weber
Topology and its Applications 132 (1), 89-101, 2003
552003
Topological categories and closure operators
D Dikranjan, E Giuli, A Tozzi
Quaestiones Mathematicae 11 (3), 323-337, 1988
531988
New and old facts about entropy in uniform spaces and topological groups
D Dikranjan, M Sanchis, S Virili
Topology and its Applications 159 (7), 1916-1942, 2012
522012
Totally minimal groups
D Dikranjan, I Prodanov
Ann. Univ. Sofia Fac. Math. Méc 69, 5-11, 1974
521974
A characterization of the maximally almost periodic abelian groups
D Dikranjan, C Milan, A Tonolo
Journal of Pure and Applied Algebra 197 (1-3), 23-41, 2005
512005
Recent advances in minimal topological groups
D Dikranjan
Topology and its Applications 85 (1-3), 53-91, 1998
511998
Algebraic structure of pseudocompact groups
DN Dikranjan, D Shakhmatov
American Mathematical Soc., 1998
501998
Topological entropy and algebraic entropy for group endomorphisms
D Dikranjan, AG Bruno
arXiv preprint arXiv:1308.4019, 2013
452013
Categorically compact topological groups
DN Dikranjan, VV Uspenskij
Journal of Pure and Applied Algebra 126 (1-3), 149-168, 1998
441998
Zero-dimensionality of some pseudocompact groups
D Dikranjan
Proceedings of the American Mathematical Society 120 (4), 1299-1308, 1994
431994
Factorizations, injectivity and compactness in categories of modules
D Dikranjan, E Giuli
Communications in Algebra 19 (1), 45-83, 1991
421991
S (n)-θ-closed spaces
D Dikranjan, E Giuli
Topology and its Applications 28 (1), 59-74, 1988
411988
Selected topics from the structure theory of topological groups
D Dikranjan, D Shakhmatov
Open problems in topology II, 389-406, 2007
402007
Compactness, minimality and closedness with respect to a closure operator
D Dikranjan, E Giuli
Proc. Int. Conf. on Categorical Topology, Prague, 284-296, 1988
401988
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20